Translator Disclaimer
1998 A note on radial symmetry of positive solutions for semilinear elliptic equations in $\mathbb{R}^n$
Yūki Naito
Differential Integral Equations 11(6): 835-845 (1998).

Abstract

Symmetry properties of positive solutions of the equations $$ \Delta u + \phi(|x|)f(u) = 0 $$ in $\mathbb{R}^n$ are considered. We employ the moving plane method based on the maximum principle on unbounded domains to obtain new results on symmetr

Citation

Download Citation

Yūki Naito. "A note on radial symmetry of positive solutions for semilinear elliptic equations in $\mathbb{R}^n$." Differential Integral Equations 11 (6) 835 - 845, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1074.35506
MathSciNet: MR1659264

Subjects:
Primary: 35J60
Secondary: 35B05

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.11 • No. 6 • 1998
Back to Top